# SDR ASAA0782295

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,776 hours, 26,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT A C BAY FRAME 1418 CRACKED AT LONGERON 2 RIGHT REPAIRED AFT A C BAY FRAME 1418 IAW MD80 SRM 53 03 FIG 31A.  STOP DRILLED CRACK, INSTALLED REPAIR ANGLES.  LOCATED AND DRILLED 2 EACH 37 AND 1 EA 35.  REPAIR ANGLES AND STRAP INSTALLED PER FIG 31A.
